# SDR DALA2025052704040

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK RIGHT INBOARD @ LOCATION FR20 HAS CORROSION. REMOVED CORROSION, REMOVED AND REPLACED FWD SEAT TRACK RH INBOARD. FR 20 IAW A220-100 ASRP BD500-A-J51-42-21-AAA-0780 JOB COMPLETED. AND 151-42-21-00AAA. (LP# 0978246)
